| Model Number |
7771028 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a distributor (dis), user facility (uf) via manufacturer representative regarding spinal product that is used in unknown spinal therapy.It was reported that the cage was broken.There is no patient involved in the event and no further complications or symptoms reported.
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown.G2: country of origin is taiwan.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.